# SDR DXTA2009070603719

- Difficulty date: July 4, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 7,643 hours, 4,735 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SIDE BRAKES FEEL SOFT AND SEEM TO REQUIRE EXTRA PRESSURE TO GET ADEQUATE BRAKING ON LANDING AND WHEN SETTING THE PARKING BRAKE.   VERIFIED SQUAWK. PERFORMED BLEED OF POWER BRAKE AND ANTISKID SYSTEM IAW MM 32-402. OP CHECK IS GOOD. PILOT AND COPILOT BRAKES FEEL SAME.
